# SDR A6WA201303014018

- Difficulty date: March 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 30,953 hours, 28,613 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG DURING RETRACTION AFTER LANDING.  PERFORMED FLAP RESET PROCEDURE IAW AWAC SUP 98-18E BOX 12.  FLAPS RESET.  PLACARD AND PLACED ON MEL.
